# SDR 2007UALA04503

- Difficulty date: October 31, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 35,777 hours, 13,798 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP IS DAMAGED.  REPLACED FLAP AND PERFORMED TEST FLIGHT- OK.
